# SDR DL72E951891

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lightning  Hole
- Condition: Cracked
- Location: Fs 1239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, .25 INCH CRACK IN LIGHTNING HOLE, LBL 20, STA 1239, LOWER HOLE.  REPAIRED AS PER M/M 53-11-0.
